\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Surgery on Herman rings of the standard Blaschke family

The author is supported by NSFC (grant No. 11426177,11301417) and NSF of Northwest University (grant No. NC14035)
Abstract Full Text(HTML) Related Papers Cited by
  • Let $B_{\alpha ,a}$ be the Blaschke product of the following form:

    ${B_{\alpha ,a}}(z) = {e^{2\pi {\rm{\mathbf{i}}}\alpha }}{z^{d + 1}}{(\frac{{z - a}}{{1 - az}})^d}.$

    If $B_{\alpha ,a}|_{S^1}$ is analytically linearizable, then there is a Herman ring admitting the unit circle as an invariant curve in the dynamical plane of $B_{\alpha ,a}$ . Given an irrational number $θ$ , the parameters $(\alpha ,a)$ such that $B_{\alpha ,a}|_{S^1}$ has rotation number $θ$ form a curve $T_d(θ)$ in the parameter plane. Using quasiconformal surgery, we prove that if $θ$ is of Brjuno type, the curve can be parameterized real analytically by the modulus of the Herman ring, from $a=M(θ)$ up to $∞$ with $M(θ)≥q 2d+1$ , for which the Herman ring vanishes.Moreover, we can show that for a certain set of irrational numbers $θ ∈ \mathcal {B}\setminus\mathcal {H}$ , the number $M(θ)$ is strictly greater than $2d+1$ and the boundary of the Herman rings consist of two quasicircles not containing any critical point.

    Mathematics Subject Classification: Primary:37F50;Secondary:37F10.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   L. Ahlfors, Lectures on Quasiconformal Mappings 2$^{nd}$ edition, University Lecture Series, 38 2006. doi: 10.1090/ulect/038.
      V. Arnold , Small denominators I: On the mapping of a circle into itself, Nauk. Math., Series, 25 (1961) , 21-96. 
      H. F. Chu , On the Blaschke circle diffeomorphisms, Proceedings of the American Mathematical Society, 143 (2015) , 1169-1182.  doi: 10.1090/S0002-9939-2014-12359-8.
      N. Fagella  and  L. Geyer , Surgery on Herman rings of the complex standard family, Ergodic Theory and Dynamical Systems, 23 (2003) , 493-508.  doi: 10.1017/S0143385702001323.
      L. Geyer , Siegel disks, Herman rings and Arnold family, Trans. Amer. Math. Soc., 353 (2001) , 3661-3683.  doi: 10.1090/S0002-9947-01-02662-9.
      C. Henriksen, Holomorphic Dynamics and Herman Rings Master's thesis, Technical University of Denmark, 1997.
      M. Herman , Sur les conjugaison différentiable des difféomorphismes du cercle á des rotations, Publ. Math. IHES., 49 (1979) , 5-233. 
      M. Herman, Conjugaison quasi-symmétrique des difféomorphismes du cercle á des rotations et applications aux disques singuliers de siegel I, unpublished manuscript.
      O. Lehto and K. Virtanen, Quasiconformal Mappings in the Plane Springer-Verlag, 1973.
      W. de Melo and S. van Strien, One-Dimensional Dynamics Springer-Verlag, 1993. doi: 10.1007/978-3-642-78043-1.
      J. Milnor, Dynamics in One Complex Variable ntroductory Lectures, 2000. doi: 10.1007/978-3-663-08092-3.
      E. Risler , Linéarisation des perturbations holomorphes des rotations et applications, Mémoires de la Société Mathématique de France, 77 (1999) , 1-102. 
      M. Shishikura , On the quasiconformal surgery of rational functions, Ann. Sci. École Norm., 20 (1987) , 1-29.  doi: 10.24033/asens.1522.
      J. C. Yoccoz , Analytic linearization of circle diffeomorphisms in Dynamical Systems and Small Divisors (Lecture Notes in Mathematics), Springer, Berlin, 1784 (2002) , 125-173.  doi: 10.1007/978-3-540-47928-4_3.
  • 加载中
SHARE

Article Metrics

HTML views(589) PDF downloads(233) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return